Vitamin Supplements

The body only needs a less amount of vitamins and minerals every day, which is usually fulfilled by a balanced diet. But if your body does not get enough vitamins from the food, you can take multivitamin preparations as dietary supplements. Vitamin supplements are available in tablets, capsules, powder, and injectable form.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can you take Rituximab for neuropathy?

Query: Hi doctor, I am 24 years old. I am suffering from a neurological disease and due to this I am getting weak day by day. My toes are gone almost numb since last two years and the same things are now happening with the upper limbs. I had this disease from childhood, but in a progressive state. So, wit...  Read Full »


Dr. J Mariano Anto Bruno Mascarenhas

Family Physician, General Practitioner, Neuro Surgeon, Neurologist, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I am here to help you. First and foremost, I would like to congratulate you for your excellent narration and detailed documentation of the prescriptions and reports (attachment removed to protect patient identity), which has enabled me to have a good understanding. I und...  Read Full »

Why have a few reddish spots developed on my baby's head?

Query: Hi doctor, My baby boy, who is 8 months 14 days old. His weight is 7.6 kg and height is 27 inches. He is taking Arbivit-3 and Zincovit drops daily according to the doctor's advice. Are his weight and height fine? From few days, there are some reddish spots developed on his head and in some parts of...  Read Full »


Dr. Navreet Sharda

Paediatrician

Answer: Hi, Welcome to icliniq.com. Your son's weight and height are in normal range, but it is definitely towards lower side. I expect his weight to be between 2 to 3 kg at the time of birth. He need close monitoring as far as growth is concerned. If he is gaining weight adequately in the next coming mont...  Read Full »

Can a person with fatty liver take vitamin A and D supplements?

Query: Hi doctor, I have low vitamin A and D levels. Are vitamin A and D supplements safe to take with liver disease? What are the highest doses that are safe to take? I have fatty liver but I do not know if it is a simple fatty liver or has progressed to NASH and fibrosis. I am a 33-year-old female. I s...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your vitamin A level is marginal rather than low. Less than 0.7 or 0.5 is considered low and up to 1.05 is considered marginal. So, you will probably need supplements at a very low dose. Total intake of up to 10,000 units daily is unlikely to cause any harmful effect...  Read Full »

I get a weird urge to move my legs at night. Why?

Query: Hi doctor, I am 20 years old and struggling with my health right now. I went to doctor and he asked me to get certain tests. I have been vomiting since four months, but most of the time while travelling in the metro. Though I have been traveling through metro since many years, never faced such probl...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It would be helpful to know where exactly your abdominal pain is located. If you upload a picture while pointing towards it will be very much helpful. Do you vomit up each time you have the abdominal pain or they can happen at two separate times as well? Do you have bl...  Read Full »

What causes persistent chest congestion?

Query: Hello doctor, My son is 5 years old. He is dealing with continuous chest congestion and coughing with change in season. Doctor suggested Foracort 100 for two to three months with two shots in the morning and two at night after using nebulization Levolin 1.25 mg and Budecort 1 mg in the past for ches...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. First off all I would suggest you to carry out chest x-ray and complete blood count to rule out lung infection like bronchitis. Foracort is a combination of Budesonide, a corticosteroid and anti-inflammatory and Formoterol, a long-acting bronchodilator, used to ...  Read Full »

How is night blindness managed?

Query: Hello doctor, My father has night blindness and his overall vision is very bad. He is taking some medication to keep his vision from degrading. He has been given advise to try Ocuvite lutein and I am not sure whether that is a good product for him. I am not aware of the side effects associated with ...  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Night blindness at this age is very unlikely. This is mostly seen in children due to vitamin A deficiency. First thing is we need to diagnose his condition. At this age night blindness can be due to to retinal problems like retinitis pigmentosa (genetic disorder in which...  Read Full »

How to concentrate and study well for exams?

Query: Hi doctor, I have an exam tomorrow, but I am not studying at all. The whole day I did not study. I am not even feeling sleepy, but still not opening my book. Two exams got over and I wrote them well. But now, I do not know what I am doing. Please help me concentrate and read for my exams.  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. During the stressful times of examinations, it is normal to get anxious and worried. It seems to me that until now you have studied well and at this point you feel exhausted. However, it is important to revise in the final days of any exam to recall and solidify the knowl...  Read Full »

Can vitamin deficiency cause muscle twitching?

Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his...  Read Full »


Dr. J Mariano Anto Bruno Mascarenhas

Family Physician, General Practitioner, Neuro Surgeon, Neurologist, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. Vitamin B12 deficiency can cause subacute combined degeneration of the cord. So, the treatment is daily Vitamin B12 or Vitamin B complex supplementation for 12 weeks. Your vitamin D levels are also low. The treatment is Vitamin D capsules 60000 IU every Sunday for 12 ...  Read Full »

Why is bilirubin level 1.4 for three months?

Query: Hi doctor, Three months back, I started feeling feverish, but thermometer readings were normal. I went to a doctor and he ran a series of tests. Everything came out fine, except mild hepatomegaly and elevated conjugated bilirubin. My bilirubin is elevated consistently for the past three months (tota...  Read Full »


Dr. Bindiya Thakkar

Diabetologist, Endocrinologist

Answer: Hi, Welcome to icliniq.com. I have gone through your laboratory reports (attachments removed to protect patient identity). All values are excellent, except total bilirubin which is at upper normal level which could be due to fatty liver. I would suggest you to avoid fatty and spicy foods as well ...  Read Full »

Why is my vitamin B12 level over 1000?

Query: Hi doctor, I am 21 year old. I am taking tablet Cymbalta 60 mg and tablet Citalopram 10 mg daily for depression and anxiety. Recently, I got a blood test for vitamin B12 and the results turned out to be pretty high at 1344 pg/mL. I am aware that the normal range of vitamin B12 is 200-900 pg/mL. My...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Based on your query my opinion is as follows. Increased vitamin B12 is worrisome. It is a water-soluble vitamin. It never increase unless there is some amount of hepatic damage or certain cancers. I strongly urge you to get a liver function test. Both Cymbalta (Duloxet...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.